Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Ear numb and hearing less after shower. No wax found. Can use drops of hydrogen peroxide to clean ears?

three days ago after shower my left ear is like numb, feels plugged and less hearing than other. i asked pharmacist &he suggests me to take decogstant.i,m taking those tablets since last three days.but i have,nt seen any change.sometimes i feel air pressure pumping out like choked pipe. what should i do.i cleaned my ear with qtips but did,nt find any wax. what should i do.can i put a drop of hudrogen peroxide to clean ear or not
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

It is most likely that wax has accumulated in the ear and causing your problem, esp since you say that you use Q tips. It is inadvisable to take over the counter drugs. Stop the decongestants and start using a wax dissolving agent. After 4-5 days of use visit a ENT specialist to get your cleaned.

I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Dr Divya
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor